# SDR JJBA20161225022

- Difficulty date: December 25, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 28,091 hours, 17,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 7 INOPERATIVE.   RESEATED EMERGENCY EXIT BATTERY.
